# SDR AALA991727

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49306
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1155-1250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 1 SEAT TRACK CORROSION STATION 1214 DOME NUT 20 EACH SEAT TRACK LUGS CORROSION.  INSTALLED NEW SEAT TRACK FROM STATION 1155-1309 SRM 51-01.  (M)
